{"date_created":"2018-12-11T11:59:16Z","publication":"Calculus of Variations and Partial Differential Equations","doi":"10.1007/BF01254348","volume":4,"status":"public","abstract":[{"text":"We prove that the two dimensional free magnetic Schrödinger operator, with a fixed constant magnetic field and Dirichlet boundary conditions on a planar domain with a given area, attains its smallest possible eigenvalue if the domain is a disk. We also give some rough bounds on the lowest magnetic eigenvalue of the disk.","lang":"eng"}],"extern":1,"publisher":"Springer","publist_id":"4167","type":"journal_article","page":"283 - 292","title":"Rayleigh-type isoperimetric inequality with a homogeneous magnetic field","date_updated":"2021-01-12T06:59:17Z","intvolume":" 4","year":"1996","day":"01","citation":{"ieee":"L. Erdös, “Rayleigh-type isoperimetric inequality with a homogeneous magnetic field,” Calculus of Variations and Partial Differential Equations, vol. 4, no. 3. Springer, pp. 283–292, 1996.","short":"L. Erdös, Calculus of Variations and Partial Differential Equations 4 (1996) 283–292.","chicago":"Erdös, László. “Rayleigh-Type Isoperimetric Inequality with a Homogeneous Magnetic Field.” Calculus of Variations and Partial Differential Equations. Springer, 1996. https://doi.org/10.1007/BF01254348.","mla":"Erdös, László. “Rayleigh-Type Isoperimetric Inequality with a Homogeneous Magnetic Field.” Calculus of Variations and Partial Differential Equations, vol. 4, no. 3, Springer, 1996, pp. 283–92, doi:10.1007/BF01254348.","apa":"Erdös, L. (1996). Rayleigh-type isoperimetric inequality with a homogeneous magnetic field. Calculus of Variations and Partial Differential Equations. Springer. https://doi.org/10.1007/BF01254348","ista":"Erdös L. 1996. Rayleigh-type isoperimetric inequality with a homogeneous magnetic field. Calculus of Variations and Partial Differential Equations. 4(3), 283–292.","ama":"Erdös L. Rayleigh-type isoperimetric inequality with a homogeneous magnetic field. Calculus of Variations and Partial Differential Equations. 1996;4(3):283-292. doi:10.1007/BF01254348"},"date_published":"1996-04-01T00:00:00Z","issue":"3","publication_status":"published","_id":"2725","quality_controlled":0,"author":[{"orcid":"0000-0001-5366-9603","full_name":"László Erdös","last_name":"Erdös","id":"4DBD5372-F248-11E8-B48F-1D18A9856A87","first_name":"László"}],"month":"04"}